Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 374565, 11 pages
http://dx.doi.org/10.1155/2014/374565
Research Article

Boundary Value Problems for First-Order Impulsive Functional -Integrodifference Equations

1Department of Mathematics, Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok, Thailand
2Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece

Received 11 November 2013; Revised 21 January 2014; Accepted 22 January 2014; Published 20 March 2014

Academic Editor: Allan Peterson

Copyright © 2014 Jessada Tariboon and Sotiris K. Ntouyas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We discuss the existence and uniqueness of solutions for a first-order boundary value problem for impulsive functional -integrodifference equations. The main results are obtained with the aid of some classical fixed point theorems. Illustrative examples are also presented.